Követés
Vali Soltani Masih (V.S.Masih)
Vali Soltani Masih (V.S.Masih)
Assistant Professor at Payame Noor University
E-mail megerősítve itt: pnu.ac.ir - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Subclasses of starlike and convex functions associated with the limaçon domain
VS Masih, S Kanas
Symmetry 12 (6), 942, 2020
462020
Relations of a planar domains bounded by hyperbolas with families of holomorphic functions
S Kanas, VS Masih, A Ebadian
journal of inequalities and applications 2019 (246), pp. 14, 2019
322019
Some properties associated to a certain class of starlike functions
VS Masih, A Ebadian, S Yalçin
Mathematica Slovaca 69 (6), 1329-1340, 2019
142019
Coefficients problems for families of holomorphic functions related to hyperbola
S Kanas, VS Masih, A Ebadian
Mathematica Slovaca 70 (3), 605-616, 2020
112020
On the behaviour of analytic representation of the generalized Pascal snail
S Kanas, VS Masih
Analysis and Mathematical Physics 11, 1-27, 2021
102021
On strongly starlike functions related to the Bernoulli lemniscate
VS Masih, A Ebadian, J Sokol
Tamkang Journal of Mathematics 53 (3), 187-199, 2022
42022
On Applications of Nunokawa and Sokół Theorem for p-Valency
VS Masih, A Ebadian, S Najafzadeh
Bulletin of the Iranian Mathematical Society 46, 471-486, 2020
22020
On the behaviour of analytic representation of the multivalent -convex functions
VS Masih, J Cheshmavar, S Maghsoudi
Indian Journal of Pure and Applied Mathematics, 1-17, 2023
12023
Solution of the logarithmic coefficients conjecture in some families of univalent functions
S Kanas, VS Masih
arXiv preprint arXiv:2001.11098, 2020
12020
Some extension results concerning analytic and meromorphic multivalent functions
A Ebadian, VS Masih, S Najafzadeh
Bulletin of the Korean Mathematical Society 56 (4), 911--927, 2019
12019
A criterion for univalence extension
VS Masih, H Rahmatan, SK Taheri
Afrika Matematika 35 (2), 31, 2024
2024
Analyzing convex univalent functions on semi-infinite strip domains
VS Masih, R Saadehb, M Fardic, A Qazzab
Journal of Mathematics and Computer Science 33 (3), 238--249, 2024
2024
A SUBCLASS OF STRONGLY STARLIKE FUNCTIONS
VS MASIH
2023
زیرردههای توابع ستارهگون و محدب مرتبط با دامنه محدود به نفروئید
سلطانی مسیح, ولی
نشریه ریاضی و جامعه 6 (4), 71-87, 2022
2022
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–14